| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.But best estimate was between (b)(6).(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a doctor exchanged an intraocular lens (iol) from the patient¿s right eye.The patient is a post myopic lasik and could not adapt to halos.The explanted lens was replaced with a different model, zct150, but same 21.0 diopter power.No patient post-op injury, and no adverse events reported.No other information was provided.
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes.Returned to manufacturer on: (b)(6) 2021.Section h3.Device returned to manufacturer? yes.Device evaluation: the lens was received submerged in an unknown solution inside a specimen cup with a copy of the original patient sticker with customer notes.The lens was cleaned and visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the returned condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that there was no discrepancy found during the review.The product was manufactured and released according to specifications.A search revealed that the search revealed one complaint folder for haptic damaged issues found.This complaint issue reported is not related; therefore, no escalations are required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.